# SDR 02FDEA00142

- Difficulty date: February 23, 2002
- Submitted: March 29, 2002
- Operation: Air carrier
- Aircraft: N278FE
- Make and model: Boeing 727233
- Aircraft serial: 22345
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SKIN AND STRINGER AT BS 950D TO 950E, STR 28L.  REMOVED AND REPLACED SKIN PER SRM 53-30-3.
